| Model Number |
NANOSCOPIC RELEASE SYSTEM |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6)2024, it was reported by a facility representative via (b)(4) that an ar-8850ds nanoscopic release system picture was going in and out when connected.This was discovered during a case with no patient harm.